MAUDE Adverse Event Report: CAREFUSION NON-VENTED BLOOD SET

CAREFUSION NON-VENTED BLOOD SET
Model Number 2477-0000
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tubing tear issue was confirmed.Visual inspection of the set noted a tear between the silicone pump segment tubing and the upper fitment.Closer inspection of the tear under magnification observed the tear to be jagged.No tool marks were observed.No functional testing was performed due to the tear in the silicone pump segment.The root cause of the tear was not determined.
 
Event or Problem Description
An unexpected return was received, with no known complaint or issue.Additional information was requested but not received.

Brand Name
NON-VENTED BLOOD SET
Common Device Name
BLOOD SET
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8842129
Report Number9616066-2019-02159
Device Sequence Number13535302
Product Code FPA
UDI-Device Identifier07613203011310
UDI-Public7613203011310
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K894842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2477-0000
Device Catalogue Number2477-0000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1